Advertisement

Monatshefte für Mathematik

, Volume 177, Issue 2, pp 235–273 | Cite as

An explicit construction of automorphic representations of the symplectic group with a given quadratic unipotent Arthur parameter

  • Marcela HanzerEmail author
Article

Abstract

To a large class of unipotent quadratic Arthur parameters for symplectic groups, we attach (explicitly realized in the space of square-integrable automorphic forms) an irreducible automorphic representation using degenerate Eisenstein series.

Keywords

Unipotent Arthur parameter Symplectic group Automorphic representation 

Mathematics Subject Classification

11F70 22E50 22E55 

Notes

Acknowledgments

We would like to thank G. Muić for his encouragement to study this problem, and to M. Tadić and N. Grbac for helpful conversations.

References

  1. 1.
    Arthur, J.: The endoscopic classification of representations: orthogonal and symplectic groups. http://www.claymath.org/cw/arthur/pdf/Book.pdf
  2. 2.
    Arthur, J.: An introduction to the trace formula. In: Arthur, J., Ellwood, D., Kottwitz, R. (eds.) Harmonic Analysis, the Trace Formula, and Shimura Varieties. Clay Mathematics Proceedings, vol. 4, pp. 1–263. American Mathematical Society, Providence (2005)Google Scholar
  3. 3.
    Aubert, A.-M.: Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif \(p\)-adique. Trans. Am. Math. Soc. 347, 2179–2189 (1995)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Ban, D.: The Aubert involution and R-groups. Ann. Sci. École Norm. Sup. (4) 35, 673–693 (2002)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Borel, A.: Linear Algebraic Groups. Graduate Texts in Mathematics, vol. 126, 2nd edn. Springer, New York (1991)Google Scholar
  6. 6.
    Borel, A., Jacquet, H.: Automorphic forms and automorphic representations. In: Automorphic Forms, Representations and \(L\)-Functions (Proceedings of Symposia in Pure Mathematics, Oregon State University, Corvallis, Oregon, 1977), Part 1, Proceedings of Symposia in Pure Mathematics, vol. XXXIII, pp. 189–207. American Mathematical Society, Providence (1979). (With a supplement “On the notion of an automorphic representation” by R. P. Langlands)Google Scholar
  7. 7.
    Casselman, W.: Introduction to the theory of admissible representations of \(p\)-adic reductive groups (preprint)Google Scholar
  8. 8.
    Gelbart, S., Jacquet, H.: A relation between automorphic representations of GL(2) and GL(3). Ann. Sci. École Norm. Sup. (4) 11, 471–542 (1978)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Hanzer, M.: The unramified subquotient of the unramified principal series. Math. Commun. 17, 629–638 (2012)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Hanzer, M.: The subrepresentation theorem for automorphic representations. Pac. J. Math. 261, 389–394 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Kim, H.H., Shahidi, F.: Quadratic unipotent Arthur parameters and residual spectrum of symplectic groups. Am. J. Math. 118, 401–425 (1996)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Mœglin, C.: Représentations unipotentes et formes automorphes de carré intégrable. Forum Math. 6, 651–744 (1994)zbMATHMathSciNetGoogle Scholar
  13. 13.
    Mœglin, C.: Sur certains paquets d’Arthur et involution d’Aubert–Schneider–Stuhler généralisée. Represent. Theory 10, 86–129 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Mœglin, C., Tadić, M.: Construction of discrete series for classical \(p\)-adic groups. J. Am. Math. Soc. 15, 715–786 (2002)CrossRefzbMATHGoogle Scholar
  15. 15.
    Mœglin, C., Waldspurger, J.-L.: Spectral Decomposition and Eisenstein Series. Cambridge Tracts in Mathematics, vol. 113. Cambridge University Press, Cambridge (1995). (Une paraphrase de l’Écriture [A paraphrase of Scripture])Google Scholar
  16. 16.
    Muić, C.: On the non-unitary unramified dual for classical \(p\)-adic groups. Trans. Am. Math. Soc. 358, 4653–4687 (2006)CrossRefzbMATHGoogle Scholar
  17. 17.
    Muić, G.: On certain classes of unitary representations for split classical groups. Can. J. Math. 59, 148–185 (2007)CrossRefzbMATHGoogle Scholar
  18. 18.
    Muić, G.: Some applications of degenerate Eisenstein series on \({\rm Sp}_{2n}\). J. Ramanujan Math. Soc. 23, 223–257 (2008)zbMATHMathSciNetGoogle Scholar
  19. 19.
    Muić, G., Tadić, M.: Unramified unitary duals for split classical \(p\)-adic groups; the topology and isolated representations. In: Arthur, J., Cogdell, J., Gelbart, S., Goldberg, D., Ramakrishnan, D., Yu, J-K. (eds.) On Certain \(L\)-Functions. Clay Mathematics Proceedings, vol. 13, pp. 375–438. American Mathematical Society, Providence (2011)Google Scholar
  20. 20.
    Shahidi, F.: On certain \(L\)-functions. Am. J. Math. 103, 297–355 (1981)CrossRefzbMATHMathSciNetGoogle Scholar
  21. 21.
    Shahidi, F.: A proof of Langlands’ conjecture on Plancherel measures; complementary series for \(p\)-adic groups. Ann. Math. (2) 132, 273–330 (1990)CrossRefzbMATHMathSciNetGoogle Scholar
  22. 22.
    Shahidi, F.: Arthur packets and the Ramanujan conjecture. Kyoto J. Math. 51, 1–23 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  23. 23.
    Tadić, M.: Structure arising from induction and Jacquet modules of representations of classical \(p\)-adic groups. J. Algebra 177, 1–33 (1995)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Wien 2014

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ZagrebZagrebCroatia

Personalised recommendations